# SDR USAA2009061991518

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 29,872 hours, 11,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 5197
- Condition: Faulty
- Location: Mlg
- Part time: 14,705 hours, 6,186 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 42 - DURING DESCENT, MLG CONTROL & INTERFACE UNIT FAULT & TRIPPED CIRCUIT BREAKER.  RESET C9 CIRCUIT BREAKER BUT IMMEDIATELY POPPED.  MLG WON'T EXTEND; PERFORMED GRAVITY GEAR EXTENSION & DECLARED EMERGENCY LANDING.  R & R MLG CONTROL & INTERFACE UNIT IAW MM 32-31-71-PB-401.  LGCIU NR 1 TESTS GOOD, NO FAULTS NOTED.  WILL CONTINUE TO MONITOR FOR 10 DAYS FOR OTHER POSSIBLE FAULTS OR RELATED REPEAT DISCREPANCIES.   NO RELATED FAULTS OR EVENTS REPORTED.  TEARDOWN REPORT FOUND PROBLEM TO BE WITH POWER SUPPLY ASSEMBLY FILTER F5.  REMOVED AND REPLACED FILTER F5.
